×

On the maximum value of a class of determinants. (English) Zbl 0254.15005

MSC:

15A15 Determinants, permanents, traces, other special matrix functions
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] KURZWEIL J.: Solutions of linear functional differential equations, which are exponentially bounded. J. Diff. Equations, II, 1972, 111-222. · Zbl 0211.17702
[2] HALL M., Jr.: Combinatorial Theory. Blaisdell Publ. Comp., Waltham. Mass., USA, 1967. · Zbl 0196.02401
[3] COHN J. H. E.: On the value of determinants. Proc. Amer. Math. Soc., 14, 1963, 581-583. · Zbl 0129.26702
[4] CLEMENTS G. F., LINDSTRÖM B.: A sequence of (\pm 1) determinants with large values. Proc Amer. Math. Soc., 16, 1965, 548-550. · Zbl 0138.01101
[5] LANG S.: Introduction to Diophantine Approximations. Addison-Wesley Publ. Comp., Reading, Mass., USA, 1966. · Zbl 0144.04005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.